# SDR DALA2022120107679

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 29,750 hours, 3,820 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAP SHOWS DOOR L2 CHECK DOOR PRESSURE MESSAGE .   T/S  IAW TSM 52-00-00-810-803-A. NO TROUBLE FOUND. NO MSG ON FAP PANEL. VERIFIED DOOR BOTTLE PRESSURE GOOD.
